skin-hair-icon

Isotretinoin side effects

Hi doctor....i have been on isotretinoin 20mg for the past 4 months for the treatment of acne....results are too gud. But i notice lid edema early in d mrng everyday which becomes alright later on & i also hv dryness in my eyes for which i'm using systane ultra eye drops.....should i stop isotretinoin or can i continue with it....pls help.
views-icons 103 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Shivashankar B. Sajjanshetty
Dermatologist 12 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi.. isotretinoin gives good results. But this medication has to be taken under doctors supervision. This tablet cannot be self medicated. It is a liver toxic drug and also deranges lipid profile in blood.. LFT and lipid profile has to be monitored when you are on medications every 2 months. Eye lid edema needs to evaluated. If the acne is under control , you can be switched to topical creams. Consult a dermatologist for further advice Hope this helps
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sathya Narayanan
Dermatologist 5 yrs exp Chennai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

If your results are good, you can slowly taper down your isotretinoin capsules, the dosing schedule of which will be told by the doctor whom you consult.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO